Alert archive / North Dakota / High Wind Watches in 2012
High Wind Watch 1, NWS Bismarck, ND
NWS Bismarck, ND issued this high wind watch at Jan 24, 2012, 3:00 PM MST for 9 counties in North Dakota. It took effect at Jan 25, 2012, 11:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 24, 2012, 3:00 PM MST (22:00 UTC)
- In effect from
- Jan 25, 2012, 11:00 AM MST
- Expired
- Jan 25, 2012, 2:49 AM MST
- In force
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McKenzie County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 178 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
367 WWUS73 KBIS 242200 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 400 PM CST TUE JAN 24 2012 ...VERY STRONG WINDS POSSIBLE WEST CENTRAL AND SOUTHWEST WEDNESDAY AFTERNOON AND EVENING... .AN ALBERTA CLIPPER WILL TRACK ACROSS SOUTHERN SASKATCHEWAN AND MANITOBA WEDNESDAY...BRINGING STRONG WESTERLY WINDS TO WESTERN AND CENTRAL NORTH DAKOTA. AREAS FROM WATFORD CITY AND TROTTERS...SOUTH THROUGH BEACH AND DICKINSON...TO BOWMAN AND HETTINGER COULD SEE SUSTAINED WINDS AROUND 40 MPH WITH GUSTS UP TO 60 MPH...FROM EARLY AFTERNOON THROUGH THE EVENING. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES SHOULD USE CAUTION WHILE DRIVING WEDNESDAY AFTERNOON AND EVENING. THOSE WORKING OUTDOORS IN ELEVATED AREAS ARE ADVISED TO EXERCISE CAUTION. NDZ017-018-031>033-040-041-043-044-250600- /O.NEW.KBIS.HW.A.0001.120125T1800Z-120126T0600Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 400 PM CST TUE JAN 24 2012 /300 PM MST TUE JAN 24 2012/ ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * STRONG WINDS WILL DEVELOP EARLY WEDNESDAY AFTERNOON AND CONTINUING INTO THE EVENING. * EXPECT SUSTAINED WIND SPEEDS AROUND 40 MPH WITH GUSTS UP TO 60 MPH. * TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. WINDS THIS STRONG MAY ALSO RESULT IN PROPERTY DAMAGE IF THE PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...AND OR GUSTS OF 58 MPH OR HIGHER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TWH
2 follow-up statements
920 WWUS73 KBIS 250116 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 716 PM CST TUE JAN 24 2012 ...VERY STRONG WINDS POSSIBLE WEST CENTRAL AND SOUTHWEST WEDNESDAY AFTERNOON AND EVENING... .AN ALBERTA CLIPPER WILL TRACK ACROSS SOUTHERN SASKATCHEWAN AND MANITOBA WEDNESDAY...BRINGING STRONG WESTERLY WINDS TO WESTERN AND CENTRAL NORTH DAKOTA. AREAS FROM WATFORD CITY AND TROTTERS... SOUTH THROUGH BEACH AND DICKINSON...TO BOWMAN AND HETTINGER COULD SEE SUSTAINED WINDS AROUND 40 MPH WITH GUSTS UP TO 60 MPH...FROM EARLY AFTERNOON THROUGH THE EVENING. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES SHOULD USE CAUTION WHILE DRIVING WEDNESDAY AFTERNOON AND EVENING. THOSE WORKING OUTDOORS IN ELEVATED AREAS ARE ADVISED TO EXERCISE CAUTION. NDZ017-018-031>033-040-041-043-044-250930- /O.CON.KBIS.HW.A.0001.120125T1800Z-120126T0600Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 716 PM CST TUE JAN 24 2012 /616 PM MST TUE JAN 24 2012/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * STRONG WINDS WILL DEVELOP EARLY WEDNESDAY AFTERNOON AND CONTINUING INTO THE EVENING. * EXPECT SUSTAINED WIND SPEEDS AROUND 40 MPH WITH GUSTS UP TO 60 MPH. * TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. WINDS THIS STRONG MAY ALSO RESULT IN PROPERTY DAMAGE IF THE PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...AND OR GUSTS OF 58 MPH OR HIGHER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TWH/RK
847 WWUS73 KBIS 250949 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 349 AM CST WED JAN 25 2012 ...VERY STRONG WINDS ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND TONIGHT... .AN ALBERTA CLIPPER WILL TRACK ACROSS SOUTHERN SASKATCHEWAN AND MANITOBA TODAY...BRINGING STRONG WESTERLY WINDS TO WESTERN AND CENTRAL NORTH DAKOTA. A HIGH WIND WARNING IS IN EFFECT THIS AFTERNOON AND EVENING FOR AREAS FROM CROSBY AND WILLISTON...TO MINOT AND WATFORD CITY...SOUTH THROUGH BEACH AND DICKINSON...TO BOWMAN AND HETTINGER. THESE AREAS WILL LIKELY SEE SUSTAINED WINDS AROUND 40 MPH WITH GUSTS UP TO 50 MPH...FROM EARLY AFTERNOON THROUGH THE EVENING. A WIND ADVISORY IS IN EFFECT FROM MID AFTERNOON UNTIL 3 AM CST FOR BOTTINEAU AND THE TURTLE MOUNTAINS TO HARVEY...GARRISON AND WASHBURN...AND THE BEULAH AND HAZEN AREA. EXPECT SUSTAINED WINDS AROUND 30 MPH WITH GUSTS TO 40 MPH IN THE ADVISORY AREA. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES SHOULD USE CAUTION WHILE DRIVING THIS AFTERNOON AND TONIGHT. THOSE WORKING OUTDOORS IN ELEVATED AREAS ARE ADVISED TO EXERCISE CAUTION. NDZ017-018-031>033-040-041-043-044-251800- /O.UPG.KBIS.HW.A.0001.120125T1800Z-120126T0600Z/ /O.NEW.KBIS.HW.W.0002.120125T1800Z-120126T0600Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 349 AM CST WED JAN 25 2012 /249 AM MST WED JAN 25 2012/ ...HIGH WIND WARNING IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT. THE HIGH WIND WATCH HAS BEEN UPGRADED TO THE HIGH WIND WARNING. * STRONG WINDS WILL DEVELOP EARLY THIS WEDNESDAY AFTERNOON AND CONTINUING INTO THE EVENING. * EXPECT SUSTAINED WIND SPEEDS AROUND 40 MPH WITH GUSTS UP TO 50 MPH. * TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. WINDS THIS STRONG MAY ALSO RESULT IN PROPERTY DAMAGE IF THE PROPER PRECAUTIONS ARE NOT TAKEN. * TIMING...THIS AFTERNOON THROUGH THIS EVENING. * WINDS...SUSTAINED AROUND 40 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. WINDS THIS STRONG MAY ALSO RESULT IN PROPERTY DAMAGE IF THE PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...AND OR GUSTS OF 58 MPH OR HIGHER CAN LEAD TO PROPERTY DAMAGE. && $$ NDZ001>003-009>011-251800- /O.NEW.KBIS.HW.W.0002.120125T1800Z-120126T0600Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT 349 AM CST WED JAN 25 2012 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. * TIMING...THIS AFTERNOON THROUGH THIS EVENING. * WINDS...SUSTAINED AROUND 40 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. WINDS THIS STRONG MAY ALSO RESULT IN PROPERTY DAMAGE IF THE PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...AND OR GUSTS OF 58 MPH OR HIGHER CAN LEAD TO PROPERTY DAMAGE. && $$ NDZ004-005-012-013-019>023-251800- /O.NEW.KBIS.WI.Y.0004.120125T2100Z-120126T0900Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN- WELLS- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY 349 AM CST WED JAN 25 2012 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST THURSDAY. * TIMING...MID AFTERNOON UNTIL AROUND 3 AM CST. * WINDS...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JV
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this high wind watch went out at Jan 24, 2:44 PM MST, 16 minutes earlier.
Area forecast discussion, Jan 24, 2:44 PM MST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 344 PM CST TUE JAN 24 2012 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT. THE MAIN CONCERN IN THE SHORT TERM PERIOD WILL BE WINDS AND PRECIPITATION CHANCES/TYPE ON WEDNESDAY. WILL UTILIZE A MODEL BLEND FOR POPS/QPF. MODELS MAY BE OVER-FORECASTING THE STRENGTH OF THE LOW LEVEL INVERSION ON WEDNESDAY AND STRAYED AWAY FROM MODEL WINDS WEDNESDAY AFTERNOON AND EVENING. CURRENTLY...SKIES CONTINUE TO CLEAR FROM WEST TO EAST ACROSS THE SOUTH CENTRAL. LINGERING LIGHT SNOW/FLURRIES IN THE FAR SOUTHEAST PORTION OF THE CWA ARE EXPECTED TO BE OUT OF THE AREA BY LATE AFTERNOON. WILL NOT KEEP A MENTION OF FLURRIES TO THE TONIGHT PERIOD. CLEAR SKIES ACROSS THE WEST AND NORTH CENTRAL WITH TEMPERATURES AROUND 40 DEGREES IN MANY AREAS WITHOUT SNOW. LEE TROUGH CAN BE SEEN DEVELOPING EAST OF THE CANADIAN AND NORTHERN U.S. ROCKIES. TONIGHT...AS THIS TROUGH CONTINUES TO DEEPEN...WARM ADVECTION WILL MOVE INTO THE WESTERN DAKOTAS. TEMPERATURES FALLING INITIALLY THIS EVENING MAY BEGIN TO RISE IN THE WEST AFTER MIDNIGHT AS THE WARM ADVECTION ADVANCES EAST. WEDNESDAY...SURFACE LOW TRACKS SOUTHEAST ACROSS SOUTHERN SASKATCHEWAN TO LAKE WINNIPEG IN SOUTHERN MANITOBA. WE REMAIN IN THE DRY SECTOR OF THE SURFACE LOW...BUT PERHAPS THERE WILL BE ENOUGH FORCING FROM A SHORTWAVE ROTATING THROUGH THE DEEPENING MID LEVEL TROUGH TO PRODUCE SOME LIGHT QPF. CURRENT FORECAST TEMPERATURES WOULD INDICATE SUB-FREEZING TEMPERATURES AT THE SURFACE WITH A SIGNIFICANT WARM LAYER ALOFT. THIS WOULD INDICATE A FREEZING RAIN/RAIN SCENARIO WITH FREEZING RAIN THROUGH MID MORNING...THEN CHANGING TO RAIN FROM WEST TO EAST LATE MORNING...WITH ALL RAIN IN THE AFTERNOON. MODELS INDICATE A GOOD AMOUNT OF DRY AIR ALOFT...MEANING EVEN WITH THE WARM AIR...COOLING COULD TRANSITION PRECIP TO SNOW DURING THE MORNING. WILL CONTINUE TO MONITOR BUT FOR NOW WILL HIGHLIGHT A RAIN/FREEZING RAIN SCENARIO. PRECIPITATION AMOUNTS DO APPEAR LIGHT...BUT IT DOES NOT TAKE MUCH FREEZING RAIN TO CAUSE SIGNIFICANT PROBLEMS. IN ADDITION TO THE MIXED PRECIPITATION WE WILL SEE STRONG WINDS DEVELOP IN THE AFTERNOON AND CONTINUE INTO WEDNESDAY EVENING. MODELS ARE RATHER IMPRESSIVE...ESPECIALLY THE GFS...WITH WINDS AROUND 850 HPA IN THE AFTERNOON/EARLY EVENING. THE PROBLEM WILL BE GETTING THESE STRONG WINDS DOWN TO THE SURFACE. FORECAST MODEL SOUNDINGS DO NOT INDICATE THIS HAPPENING. HOWEVER...WITH TEMPERATURES ABLE TO CLIMB ABOVE FORECAST HIGHS TODAY...THINK THE SAME IS LIKELY AGAIN WEDNESDAY. AN ADJUSTMENT OF THE FORECAST SOUNDINGS TO FORECAST HIGH TEMPERATURES...WOULD INDICATE A MUCH SMALLER INVERSION REMAINING WEDNESDAY AFTERNOON...AND THUS A BETTER LIKELIHOOD OF STRONG WINDS ALOFT...WORKING DOWN TO THE SURFACE. ANOTHER LIMITING FACTOR WILL BE THAT THE BEST COLD ADVECTION DOES NOT LINE UP WITH THE BEST LINKAGE TO THE STRONG WINDS ALOFT. EVEN SO...THINKING IS THAT MIDNIGHT SHIFT CAN TAKE ANOTHER LOOK TONIGHT AND MAKE A FINAL DECISION. WE HAD A SIMILAR SITUATION A COUPLE WEEKS AGO WITH VERY STRONG WINDS ALOFT AND RECORD OR NEAR RECORD TEMPERATURES FORECAST...BUT INCREASED CLOUD COVER HELD DOWN TEMPERATURES...AND WINDS WERE NEVER A PROBLEM. AT LEAST NOW WE CAN GET THE WORD OUT OF POSSIBLE HIGH WIND WARNING CRITERIA WINDS ON WEDNESDAY. HOPEFULLY LATER MODEL RUNS CAN HELP TO BETTER DETERMINE OUR EVENTUAL OUTCOME. STRONG WINDS WILL CONTINUE INTO WEDNESDAY EVENING...BUT PRECIPITATION IS EXPECTED TO BE EAST OF THE AREA. GUST WINDS THROUGH THE NIGHT WILL HELP KEEP TEMPERATURES ABOVE NORMAL OVERNIGHT. .LONG TERM...THURSDAY THROUGH TUESDAY... FORECAST HIGHLIGHTS IN THE LONG TERM WILL BE PRECIPITATION CHANCES AND TYPES THURSDAY NIGHT TO FRIDAY...AND SUNDAY. WENT WITH A MODEL BLEND...LEANING MORE TOWARDS THE GFS AND EUROPEAN. RELATIVELY ZONAL FLOW FROM THE PACIFIC NORTHWEST TO THE GREAT LAKES REGION IS EXPECTED TO TRANSFER A FEW SHORTWAVE TROUGHS AND RIDGES OVER NORTH DAKOTA THROUGHOUT THE LONG TERM. A WEAK SURFACE LOW IS FORECAST TO DIP INTO WESTERN NORTH DAKOTA FROM SASKATCHEWAN LATE THURSDAY AFTERNOON...WITH A WEAK UPPER LEVEL SHORTWAVE TRAILING BEHIND. A WARM POCKET WILL LINGER OVER THE STATE PRIOR TO THE COLD AIR ADVECTION BEHIND THE SYSTEM. THEREFORE...FREEZING RAIN COULD BE POSSIBLE FOR A FEW HOURS THURSDAY EVENING...THEN TRANSITION TO ALL SNOW FOR THE REMAINDER OF THE SYSTEM. NOT EXPECTING A LARGE AMOUNT OF SNOW ACCUMULATION...BUT 1 TO 2 INCHES COULD BE POSSIBLE MAINLY NORTH OF INTERSTATE 94. THE NEXT WEAK TROUGH SHOULD ENTER WESTERN NORTH DAKOTA SUNDAY...AND TAKE A SIMILAR PATH TO THE ONE TRAVERSING THE AREA THURSDAY NIGHT. A SLIGHT CHANCE OF SNOW IS EXPECTED ACROSS MOST OF THE AREA. A SMALL WARM POCKET COULD CREATE A SMALL CHANCE FOR FREEZING RAIN IN THE SW SUNDAY AFTERNOON. THE SYSTEM AT THIS TIME IS NOT EXPECTED TO BE A LARGE IMPACT TO THE AREA. WEAK RIDGING SHOULD INHIBIT CHANCES FOR PRECIPITATION SATURDAY...MONDAY AND TUESDAY. TEMPERATURES ARE EXPECTED TO BE AROUND 10 DEGREES ABOVE NORMAL THROUGHOUT MOST OF THE LONG TERM. HIGHS ON SATURDAY AND LOWS ON SUNDAY ARE EXPECTED TO BE NEAR NORMAL NORTHWEST FLOW HELPS ADVECT COLD AIR INTO THE REGION. THEY THEN REBOUND ABOVE NORMAL WITH RETURN OF WEST TO SOUTHWEST WINDS. && .AVIATION... HIGH PRESSURE WILL BUILD OVER THE AREA TODAY...CREATING MOSTLY CLEAR TO PARTLY CLOUDY SKIES. WINDS WILL VARY FROM THE WEST TO THE SOUTH THROUGH THE TAF PERIOD...INCREASING TO AROUND 15 KTS FOR KDIK AND KMOT TONIGHT...AND ALL SITES TOMORROW. A WEAK LOW PRESSURE TROUGH MOVING FROM EASTERN MONTANA INTO WESTERN NORTH DAKOTA COULD CREATE LIGHT FREEZING RAIN OVER KDIK AND KISN BETWEEN 12Z AND 18Z WEDNESDAY. VFR CONDITIONS ARE FORECAST THROUGHOUT THE TAF PERIOD. && .BIS WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR NDZ017-018-031>033-040-041-043-044. && SHORT TERM...TWH LONG TERM/AVIATION...JJT
Hazardous weather outlook, Jan 24, 3:02 AM MST, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 402 AM CST TUE JAN 24 2012 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-251015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 402 AM CST TUE JAN 24 2012 /302 AM MST TUE JAN 24 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDY WEDNESDAY WITH A CHANCE OF FREEZING RAIN WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
Nearby
High Wind Watches in North Dakota, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.